# SDR DALA1110950129

- Difficulty date: February 14, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 71,390 hours, 31,726 cycles
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Closet
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L1 CLOSET DOOR ARE INOPERATIVE.  MX RE-SECURED THE LIGHT ASSY.  SYS OPS IS NORMAL.
